MAUDE Adverse Event Report: CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM

CARESTREAM HEALTH INC. DRX REVOLUTION MOBILE X-RAY SYSTEM
Catalog Number 1030725
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make a reportability decision and at least 29 days has elapsed.Csh will submit a follow up with investigation update/findings within 30 days.
 
Event or Problem Description
On (b)(6) 2023, carestream health inc.Was informed by dealer fe that a customer site reported a thermal incident related to the drx revolution system.No injuries reported.The investigation is ongoing.
 
Event or Problem Description
On 21-mar-2023, carestream health inc.Was informed by dealer fe that a customer site reported a thermal incident related to the drx revolution system.No injuries reported.The investigation is ongoing.
 
Additional Manufacturer Narrative
Csh investigation is currently in progress.Submitting an initial report as there are currently insufficient facts available to make a reportability decision and at least 29 days has elapsed.Csh will submit a follow up with investigation update/findings within 30 days.Follow up #1 (final) carestream health inc (csh) has received and evaluated the drx revolution system.No patient injury occurred.The issue is confirmed to be a thermal event linked to a communication & power industries inc.(cpi - manufacturer) generator issue, where the +120 vdc high voltage (hv) cable insulation was punctured by a pin from a component on the circuit board resulting in a high energy short circuit due to vibration over time.The thermal event is not considered a safety risk as this thermal event occurred within the sheet metal enclosure of the generator unit making the thermal event self-contained within the system and did not breach the outer walls (four sides) of the revolution system.Csh will provide a service exchange of the system.Csh has concluded this investigation.

Brand Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Common Device Name
DRX REVOLUTION MOBILE X-RAY SYSTEM
Manufacturer (Section D)
CARESTREAM HEALTH INC.
150 verona street
rochester NY 14608
Manufacturer (Section G)
CARESTREAM HEALTH INC.
1049 ridge road west
rochester NY 14615
Manufacturer Contact
nancy mejias
150 verona street
rochester, NY 14608
5856278533
MDR Report Key16777101
Report Number1317307-2023-00005
Device Sequence Number6849454
Product Code IZL
UDI-Device Identifier60889971019394
UDI-Public0160889971019394
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1030725
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2023
Supplement Date Received by Manufacturer03/21/2023
Initial Report FDA Received Date04/20/2023
Supplement Report FDA Received Date05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown